Alert archive / Iowa / Tornado Warnings in 2024
Tornado Warning 22, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at May 21, 2024, 7:38 PM CDT for Cedar County, Muscatine County, Scott County, Iowa. It was in force for 22 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2024, 7:38 PM CDT (00:38 UTC)
- Expired
- May 21, 2024, 8:00 PM CDT
- In force
- 22 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 0.75 in
Counties Cedar County, IA, Muscatine County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 33 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 7:39 PM CDT | FUNNEL CLOUD | Moscow, IA | possible spotted tornado on ground near Moscow IA. |
| May 21, 7:39 PM CDT | FUNNEL CLOUD | Moscow, IA | possible spotted tornado on ground near Moscow IA. |
| May 21, 7:45 PM CDT | TSTM WND DMG | 2 Nnw Lime City, IA | Photo sent of a power line pole leaning over a gravel road. |
| May 21, 7:45 PM CDT | TSTM WND DMG | 2 Nnw Lime City, IA | Photo sent of a power line pole leaning over a gravel road. |
| May 21, 7:45 PM CDT | TSTM WND DMG | 2 Nnw Lime City, IA | Photo submitted of a power pole leaning over a gravel road. |
| May 21, 7:55 PM CDT | HAIL 1.75 | Bennett, IA | Social media report of golf ball size hail. Time estimated by radar. |
| May 21, 7:55 PM CDT | HAIL 1.75 | Bennett, IA | Social media report of golf ball size hail. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:14 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1821 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1656 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted.
691
WFUS53 KDVN 220038
TORDVN
IAC031-139-163-220100-
/O.NEW.KDVN.TO.W.0022.240522T0038Z-240522T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
738 PM CDT Tue May 21 2024
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Southeastern Cedar County in east central Iowa...
Northwestern Scott County in east central Iowa...
North central Muscatine County in east central Iowa...
* Until 800 PM CDT.
* At 738 PM CDT, a confirmed large and extremely dangerous tornado
was located near Atalissa, or 8 miles north of Muscatine, moving
northeast at 65 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* The tornado will be near...
Wilton, Bennett, New Liberty, Sunbury, and Bennett Park around 745
PM CDT.
Dixon and Camp Liberty around 750 PM CDT.
This includes Interstate 80 in Iowa between mile markers 266 and 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4178 9090 4177 9090 4177 9086 4173 9075
4146 9114 4151 9122 4183 9102
TIME...MOT...LOC 0038Z 218DEG 58KT 4154 9112
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
Ervin2 follow-up statements
037
WWUS53 KDVN 220042
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
742 PM CDT Tue May 21 2024
IAC031-139-163-220100-
/O.CON.KDVN.TO.W.0022.000000T0000Z-240522T0100Z/
Cedar IA-Scott IA-Muscatine IA-
742 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN CEDAR...NORTHWESTERN SCOTT AND NORTH CENTRAL MUSCATINE
COUNTIES...
At 741 PM CDT, a confirmed tornado was located over Wilton, or 7
miles west of Durant, moving northeast at 70 mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Wilton, Bennett, New Liberty, Sunbury, and Bennett Park around 745
PM CDT.
Dixon and Camp Liberty around 750 PM CDT.
This includes Interstate 80 in Iowa between mile markers 266 and 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4178 9090 4177 9090 4177 9086 4173 9075
4146 9114 4151 9122 4183 9102
TIME...MOT...LOC 0041Z 226DEG 60KT 4158 9105
TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN
$$
Ervin284
WWUS53 KDVN 220048
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
748 PM CDT Tue May 21 2024
IAC139-220058-
/O.CAN.KDVN.TO.W.0022.000000T0000Z-240522T0100Z/
Muscatine IA-
748 PM CDT Tue May 21 2024
...THE TORNADO WARNING FOR NORTH CENTRAL MUSCATINE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for east central
Iowa.
&&
LAT...LON 4178 9090 4177 9090 4177 9086 4173 9075
4160 9094 4160 9097 4163 9114 4183 9102
TIME...MOT...LOC 0048Z 218DEG 58KT 4167 9095
$$
IAC031-163-220100-
/O.CON.KDVN.TO.W.0022.000000T0000Z-240522T0100Z/
Cedar IA-Scott IA-
748 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN CEDAR AND NORTHWESTERN SCOTT COUNTIES...
At 748 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sunbury, or near Durant, moving northeast at 65 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Dixon, New Liberty, Camp Liberty, and Bennett Park around 755 PM
CDT.
This includes Interstate 80 in Iowa between mile markers 266 and 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4178 9090 4177 9090 4177 9086 4173 9075
4160 9094 4160 9097 4163 9114 4183 9102
TIME...MOT...LOC 0048Z 218DEG 58KT 4167 9095
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
McClureWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at May 21, 6:10 PM CDT, 1 hour 28 minutes earlier. Its key messages:
- Moderate Risk (level 4 of 5) for severe weather continues for most of the DVN CWA through this evening, with the set up being a particularly dangerous situation. Very large hail, damaging winds, and tornadoes will all be possible. Some significant wind gusts over 70 mph may occur this evening.
- Flood watch continues for the rain-soaked northwest portion of the CWA for flash flood potential through this evening.
- Drying out Wednesday and Thursday with more seasonable temperatures and humidity.
- Shower and thunderstorm chances return Friday and possibly Saturday night into Sunday as a more humid air mass tries to build back into the region.
Area forecast discussion, May 21, 6:10 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
610 PM CDT Tue May 21 2024
...00Z AVIATION UPDATE...
.KEY MESSAGES...
- Moderate Risk (level 4 of 5) for severe weather continues for
most of the DVN CWA through this evening, with the set up
being a particularly dangerous situation. Very large hail,
damaging winds, and tornadoes will all be possible. Some
significant wind gusts over 70 mph may occur this evening.
- Flood watch continues for the rain-soaked northwest portion of the
CWA for flash flood potential through this evening.
- Drying out Wednesday and Thursday with more seasonable
temperatures and humidity.
- Shower and thunderstorm chances return Friday and possibly Saturday
night into Sunday as a more humid air mass tries to build
back into the region.
&&
.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 255 PM CDT Tue May 21 2024
Tonight...Current observations show a deepening 994 MB low near
Omaha, with a quasi-stationary boundary undulating east-
northeast from it trying to retreat warm front style. This
feature currently laying out acrs the northern CWA ATTM. Along
and south of the front acrs most of the DVN CWA had several CAPE
layer parameters ranging from 2000-3000 J/kg, but also some
decent CIN between here and the convective line continuing to
organize along and east of the MO RVR Valley. Strong forcing,
bulk shear profiles of 50-70 KTs and re- intensifying 40-50 KT
LLJ fields will help strong convection to overcome these EML
layers as they surge in from the west to lee of east central
plains strong shortwave. The main triple point interaction looks
to occur to the north acrs the MN/WI/IA tri-state where machine
learning progs hi-lite a tornado/high wind bullseye, but a
secondary triple-point like convergent area may occur acrs the
central to northern DVN CWA by early evening. Many convective
support parameters support a broken line of supercells moving in
from the west into the western CWA after 4-5 PM. But also a
lead shear wing will try to generate a lead broken line of
storms ahead of the current line which could be developing right
in the DVN CWA by 4 pm. Thus it cloud play out that we have one
or two lines striking the CWA, trying to evolve into a QLCS
overhead or as they propagate off to the east of the local area.
The combo of shear/kinematics and thermodynamics is impressive, and
supports the potential of continued upscale growth producing
damaging wind gusts of 70-80+ MPH by any bowing segments or RFD's,
hail up to 2 inches, and up to moderate strength tornadoes. Some
doubt of full column jet support to allow for long track tornadoes,
but shorter lived cyclones with some punch will still be
problematic. There could be energy transfer from one line of storms
to the other as opposed to having two distinct lines raking the area
so close together, bu the models can't handle this idea very well.
The main line of storms in near term convective ensembles show it
progressing eastward acrs the MS RVR quickly at over 50 MPH between
6-8 PM depending on width and number of the line/s.
As the storm cells or lines move acrs the area, they will utilize
1.3 to 1.5 PWATs to produce intense rainfall rates well over an inch
an hour, but hopefully their propagation speed will limit flash
flooding potential. However, the areas that are currently under a
flood watch are soaked and will let the headline ride through 9 PM
after the storm lines have moved off to the east. But any new water
trouble may linger well into the night well after the storms have
passed.
Wednesday...Nice day in the wake of the system, although some wrap-
around cumulus may still spread acrs the northern CWA at times.
Highs in the low to mid 70s and sfc DPTS in the 40 for lowered
humidity levels.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 255 PM CDT Tue May 21 2024
Thursday...South to southeasterly return flow behind eastward
migrating sfc ridge will make for some temp moderation back to
around 80 for much of the area this day. This while the ensembles
indicate another upstream short wave propagating eastward acrs the
central and northern plains. Just a low chance for some late night
elevated WAA-type showers and storms moving out of central IA and
into the western CWA before dawn.
Friday...Nice-looking wave, with several solutions suggesting it
trying to go negatively tilted at least slightly, will continue to
move eastward acrs the upper MS RVR Valley along with an associated
sfc front. Still some uncertainty at this point, but appears to
adequate shear and instability to fuel at least some stronger storms
in or near the local fcst area. Locally heavy rainfall as well. This
if we get the 50 percentile highs in the upper 70s to low 80s and at
least low 60 sfc DPTs.
Saturday and Sunday...Saturday currently appears to be a
cooler/drier post-frontal day with highs in the low to mid 70s, and
if we stay clear a seasonably cool night into Sunday morning
especially in the northwest. Ensemble current placement lays out a
west-to-east sfc front or LLVL boundary somewhere acrs the
central/southern plains and acrs MO which will act as a convergent
LLJ focal point for storm cluster or MCS generation Sat night into
early Sunday. How much of this may get into the southern CWA still
very uncertain at this point and only lower POPs currently
warranted in the south for now. East to northeasterly sfc flow and
possible high debris clouds from the southern activity to keep
Sunday in the 70s.
Monday and next Tuesday...Longer range indications suggest near
split western into central CONUS flow and an upstream embedded upper
low or closed wave will look to meander acrs the plains and toward
the mid to lower MS RVR valley early to mid next week. Still some
wave propagation pathway questions or if this system will produce
precip in our area, with solutions split on rolling this feature
overhead, or to moving along and south of the DVN CWA. Chances are
some of the area may get clipped Monday night into Tuesday.
&&
.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 605 PM CDT Tue May 21 2024
Strong to severe storms are expected for all terminals over the
next 2-3 hours as a strong cold front moves through the region.
All severe hazards will be possible including large hail, strong
wind gusts (with potential for significant wind gusts over 65
kts in the strongest bowing segments) and tornadoes. These
storms will exit the area by 22.04z, with winds veering to the
northwest behind the fropa. Confidence is high in MVFR ceilings
mainly at KCID/KDBQ late tonight through Wednesday morning.
VFR conditions will return areawide by midday Wednesday, with
winds gusting out of the northwest around 20-25 kts.
&&
.HYDROLOGY...
Issued at 1142 AM CDT Tue May 21 2024
Very heavy rains on the order of 2-3+ inches fell across
portions of eastern Iowa mainly northwest of the Cedar Rapids
and Iowa City metros in the past 24 hours. Much of this rain
fell in the headwaters of the Wapsipinicon, Skunk, Cedar and
Iowa Rivers, which is leading to or will lead to rises over the
coming days. Flood watches and warnings are currently in effect
along portions of these rivers, with potential for minor to
moderate flooding over the next 7 days.
Additional QPF of around 0.50-1.00" is expected across these
rivers today as showers and storms move across the area. This
rain could lead to additional rises, though confidence on where
the heaviest rain will fall is low as storms will be fast
moving.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch until 9 PM CDT this evening for IAZ040-041-051-052-
063-064.
IL...None.
MO...None.
&&
SHORT TERM...12
LONG TERM...12
AVIATION...Speck
HYDROLOGY...SpeckHazardous weather outlook, May 21, 3:23 PM CDT, 4 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 323 PM CDT Tue May 21 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-221100- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 323 PM CDT Tue May 21 2024 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT There is a Moderate Risk, or a level 4 out of 5 for severe weather through this evening for most of the Outlook Area. All severe hazards will be possible including damaging winds of 60 to 80 mph, tornadoes, and large hail. In addition, repeated rounds of thunderstorms may bring an isolated flash flood risk and ponding of water. Some tributary rivers across eastern Iowa are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY There will be a chance for more thunderstorms on Friday. It is still uncertain if any storms will be strong or severe, as well as the ability to produce heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. GENERAL STORM MOTION OF THE DAY: To the east-northeast at 55 mph. 12
In the hours before
Local storm report, May 21, 7:06 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
706 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM Tstm Wnd Gst 1 NNE Rochester 41.68N 91.16W
05/21/2024 E60 MPH Cedar IA Trained Spotter
Est 60+ mph by trained spotter CE196. lose
of power, grill and patio furniture blown
off deck.
&&
MJLLocal storm report, May 21, 7:10 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
710 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM Tstm Wnd Dmg Nichols 41.48N 91.30W
05/21/2024 Muscatine IA Amateur Radio
Trees down and also power outage west of
Nichols.
&&
HaaseLocal storm report, May 21, 7:14 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
714 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM Tstm Wnd Gst Lowden 41.86N 90.92W
05/21/2024 E80 MPH Cedar IA CO-OP Observer
estimated 80 mph gusts at 705 pm. still
blowing at about 50 mph as of 711pm.
&&Local storm report, May 21, 7:27 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
727 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM Tstm Wnd Gst Alburnett 42.15N 91.61W
05/21/2024 M61 MPH Linn IA Emergency Mngr
&&
HaaseLocal storm report, May 21, 7:31 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
731 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Tstm Wnd Dmg Maquoketa 42.06N 90.66W
05/21/2024 Jackson IA Trained Spotter
80 mph winds. Large trees down.
&&
HaaseLocal storm report, May 21, 7:34 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
734 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Tstm Wnd Dmg Coggon 42.28N 91.53W
05/21/2024 Linn IA Trained Spotter
12 inch snapped. Spotter watched it happen.
&&
MJLThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:11 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Delaware, Dubuque, Jackson, Johnson, Jones and 1 more | 49 min |
| May 21, 7:13 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Muscatine, Scott | 47 min |
| May 21, 7:23 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Lee, Van Buren | 24 min |
| May 21, 7:27 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Dubuque, Jackson | 48 min |
| May 21, 7:27 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine | 18 min |
| May 21, 7:30 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones, Linn | 45 min |
| May 21, 7:51 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 16 min |
| May 21, 7:55 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Scott | 50 min |
| May 21, 8:31 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Dubuque, Jackson | 44 min |
| May 21, 8:36 PM CDT | River Flood Watch | DVN | Louisa, Muscatine | 37 hr |
| May 22, 10:57 AM CDT | River Flood Warning | DVN | Johnson, Washington | 10 hr |
| May 22, 12:25 PM CDT | River Flood Warning | DVN | Cedar, Jones, Linn | 10 days |
Nearby
Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.